Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Boils, rashes, clobesotal, impure blood, indigestion, mild laxative. Possibilities?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11631 Questions
i get boils , rashes on my skin . A doctor prescribed Clobesotal cream. It reduces the rashes once they have come but does nothing to prevent them from coming. A ayurvediic doctor told these rashes were due to impure blood and indigestion. He prescribed a mild laxative. Can this indigestion lead to rashes on skin
Posted Thu, 12 Apr 2012 in Skin Rash
Answered by Dr. Rakhi Tayal 4 hours later

Thanks for writing to us.

In ayurveda it is said that gastric problems and impurity of blood can lead to repeated appearance of boils or rashes on the skin.
Medically speaking, repeated boils or skin infections can happen from the external factors like dust, poor hygiene or some XXXXXXX factors like lowered immunity like in diabetes.
If the problem is persistent then it is best to get your blood glucose levels checked to rule out diabetes.
This can also be a result of hormonal changes in the body.

I hope my answer and recommendations are adequate and helpful. Waiting for your further follow up queries if any.


Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor